New Study: Statins May Reduce Physical ActivityPrint
Statins, which are well-known and widely prescribed drugs used to lower cholesterol, have been the focus of much research on possible side effects. A recent study by medical researchers at the Oregon State University and published in the Journal of American Medical Association, links the use of statins by some people to reduced physical activity.
The cause has yet to be determined but one explanation may be that the side effects of muscular pain, stiffness or tiredness causes users to exercise less and become more sedentary. This becomes a critical factor in overall health since it is so important to remain active as you get older for overall body health.
If you take statins and experience unpleasant side effects, we strongly recommend that you discuss the issue with your doctor and consider trying Res-Q LDL-X Red Yeast Rice as a natural alternative without common side effects.
N3 Oceanic, Inc., Announces New Senior Leadership Team
September 7, 2016Pennsburg, Pa. (September 7, 2016)...
Fighting Addiction? Omega-3s Can Help
September 1, 2016Stress makes many people reach for a drink, which...
Science Behind Green-lipped Mussel Supplements
August 25, 2016Res-Q customers have long been fans of...
Study: EPA and DHA Help Reduce Scarring After a Heart Attack
August 17, 2016The results of a post-heart attack clinical trial...
Buying Supplements? Always Do Your Research
August 16, 2016If you recently listened to the Res-Q Healthline...
- September 2016
- August 2016
- July 2016
- June 2016
- May 2016
- April 2016
- March 2016
- February 2016
- August 2015
- September 2014
- August 2014
- July 2014